# SDR R61A201908190898

- Difficulty date: August 19, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 39,398 hours, 23,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17001424010
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CRACK FOUND ON RT WING LOWER SKIN 1 INCH INBD OF RIB 17 AND 1 INCH AFT OF SPAR 1. REMOVED AND REPAIRED CRACK ON RT WING LOWER SKIN IAW ETD2019-170-115280 REV C. ***AIRCRAFT REMAINS IN HEAVY CHECK***
